Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 472, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Sep 21, 2009, 5:58 PM CDT for 6 counties in Oklahoma. It was in force for 62 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 21, 2009, 5:58 PM CDT (22:58 UTC)
- Expired
- Sep 21, 2009, 7:00 PM CDT
- In force
- 62 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Haskell County, OK, McIntosh County, OK, Muskogee County, OK, Okmulgee County, OK, Pittsburg County, OK, Sequoyah County, OK
The radar
The Tulsa radar (KINX), 81 km from the middle of the area, began a volume at 22:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 21, 6:05 PM CDT | HAIL 1.75 | Council Hill, OK | GOLFBALL SIZE HAIL DAMAGED VEHICLES |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 21, 2:00 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 11.0 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2002 J/kg
- Mixed-layer CIN
- -95 J/kg
- Mixed-layer LCL
- 920 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 104 m²/s²
- 0-3 km storm-relative helicity
- 26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KTSA 212258 SVRTSA OKC061-091-101-111-121-135-220000- /O.NEW.KTSA.SV.W.0472.090921T2258Z-090922T0000Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TULSA OK 558 PM CDT MON SEP 21 2009 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHERN MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA NORTHWESTERN SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA EASTERN OKMULGEE COUNTY IN NORTHEAST OKLAHOMA NORTHWESTERN HASKELL COUNTY IN SOUTHEAST OKLAHOMA MCINTOSH COUNTY IN SOUTHEAST OKLAHOMA NORTHEASTERN PITTSBURG COUNTY IN SOUTHEAST OKLAHOMA * UNTIL 700 PM CDT * AT 555 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 8 MILES NORTH OF OKTAHA TO RAIFORD...MOVING EAST AT 15 MPH. * SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...RAIFORD... STIDHAM...VIVIAN...OKTAHA...RENTIESVILLE...CHECOTAH...EUFAULA... KEEFETON...WEBBERS FALLS...WARNER...PORUM...BRIARTOWN...GORE... WHITEFIELD AND ENTERPRISE. PRECAUTIONARY/PREPAREDNESS ACTIONS... STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. && LAT...LON 3564 9496 3520 9520 3522 9595 3563 9575 TIME...MOT...LOC 2258Z 276DEG 13KT 3569 9551 3527 9581 $$
1 follow-up statement
000 WWUS54 KTSA 212331 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 631 PM CDT MON SEP 21 2009 OKC061-091-101-111-121-135-220000- /O.CON.KTSA.SV.W.0472.000000T0000Z-090922T0000Z/ OKMULGEE OK-MUSKOGEE OK-SEQUOYAH OK-MCINTOSH OK-HASKELL OK- PITTSBURG OK- 631 PM CDT MON SEP 21 2009 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR NORTHEASTERN PITTSBURG...NORTHWESTERN HASKELL...MCINTOSH... NORTHWESTERN SEQUOYAH...SOUTHERN MUSKOGEE AND EASTERN OKMULGEE COUNTIES... AT 630 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS TO 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES EAST OF KEEFETON TO EUFAULA... MOVING EAST AT 40 MPH. SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...EUFAULA... WARNER...ENTERPRISE...WHITEFIELD...WEBBERS FALLS...PORUM...BRIARTOWN AND GORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM IS LIKELY PRODUCING LARGE HAIL AND DAMAGING WINDS. SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. && LAT...LON 3564 9496 3520 9520 3522 9595 3563 9575 TIME...MOT...LOC 2331Z 251DEG 37KT 3562 9524 3530 9563 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 21, 1:58 PM CDT, 4 hours earlier.
Area forecast discussion, Sep 21, 1:58 PM CDT, 4 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 158 PM CDT MON SEP 21 2009 .DISCUSSION... ACTIVE WEATHER IN THE SHORT TERM WITH SEVERE STORM AND FLOODING POTENTIAL THROUGH TOMORROW MORNING. ELEVATED CONVECTION HAS BEEN ONGOING THROUGH MUCH OF THE DAY NEAR THE KANSAS BORDER...AND ADDITIONAL DEVELOPMENT HAS OCCURRED IN THE PAST HOUR OR SO IN A REGION OF MAXIMUM DEEP LAYER CONVERGENCE ALONG THE REMNANT OUTFLOW BOUNDARY FROM THE EARLIER CONVECTION. EXPECT THAT THIS CONVECTION WILL MERELY BE THE FIRST SHOW AS ADDITIONAL STORMS ARE EXPECTED WITH THE MAIN COLD FRONTAL BOUNDARY WHICH CURRENTLY EXTENDS FROM NORTH CENTRAL OKLAHOMA BACK TO THE SOUTHWEST TOWARD HOBART AND ALTUS. UPPER LOW EVIDENT IN WATER VAPOR IMAGERY CENTERED NEAR THE COLORADO/KANSAS BORDER WILL CONTINUE TO SWING SOUTHEASTWARD...WHICH WILL AID THUNDERSTORM DEVELOPMENT ALONG THE FRONT LATER THIS EVENING AND OVERNIGHT. 88D MOSAIC SHOWING THAT A FEW CELLS ARE TRYING TO GO ACROSS WESTERN AND CENTRAL OKLAHOMA ALONG THE FRONT...BUT ARE CURRENTLY STRUGGLING. VERY WARM AND MOIST AIRMASS IS PRESENT ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS WITH TEMPERATURES IN THE UPPER 80S AND DEW POINTS NEAR 70 ACROSS MUCH OF EASTERN OKLAHOMA ESPECIALLY. LOW TO MID LEVEL MOISTURE TRANSPORT FAVORS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS TONIGHT...AND IS CURRENTLY MAXIMIZED IN THIS AREA PER SPC MESOANALYSIS. ALL OF THIS WILL CONTRIBUTE TO SUFFICIENT INSTABILITY IN THE PRESENCE OF MODERATE DEEP LAYER SHEAR AND A RESULTANT SEVERE WEATHER THREAT WITH STORMS THIS AFTERNOON AND EVENING...WITH A LINEAR STORM MODE FAVORED. ISOLATED HEAVY RAIN AND FLOODING WILL ALSO CONTINUE TO BE A CONCERN...ESPECIALLY WITH INCREASING PRECIPITABLE WATER VALUES...WHICH ARE ALREADY WELL ABOVE NORMAL CURRENTLY. CONCERN RIGHT NOW WOULD BE HIGHEST ALONG THE KANSAS BORDER WHICH WILL LIKELY SEE SEVERAL ROUNDS OF STORMS. COLD FRONT AND ATTENDANT CONVECTION WILL SWEEP THROUGH THE AREA TONIGHT...USHERING IN COLDER AND DRIER AIR. DRY SLOT WILL MOVE INTO WESTERN SECTIONS OF THE AREA ON TUESDAY...WITH PRECIP CHANCES LINGERING ACROSS THE EASTERN THIRD TO HALF OF THE AREA INTO THE MIDDLE OF THE WEEK. TEMPERATURES WILL BE ABOUT 15 TO 20 DEGREES COLDER IN PARTS OF THE AREA ON TUESDAY...WITH HIGHS IN THE 70S CONTINUING FOR A GOOD PART OF THIS WEEK. ANOTHER SURGE OF PRECIP WILL OCCUR THURSDAY AND INTO FRIDAY AS A POTENT SHORT WAVE MOVES INTO THE AREA ON THE EASTERN PERIPHERY OF THE UPPER LOW. TOWARD THE WEEKEND...THE UPPER LOW WILL BE PICKED UP BY THE UPPER JET...LEAVING THE REGION IN WEST TO NORTHWEST FLOW INTO MONDAY. GFS AND ECMWF TEMPERATURES ARE NOT EXACTLY AGREEING...WITH THE ECMWF BEING QUITE WARM ESPECIALLY EARLY NEXT WEEK. WILL GO WITH A COMPROMISE FOR NOW. && .PRELIMINARY POINT TEMPS/POPS... TUL 62 71 52 76 / 90 40 20 10 FSM 68 76 61 74 / 90 60 30 30 MLC 61 71 60 76 / 90 40 20 10 BVO 56 70 49 77 / 90 30 10 10 FYV 62 73 57 72 / 90 60 30 30 BYV 65 72 57 71 / 90 60 30 30 MKO 61 71 56 76 / 90 40 20 10 MIO 59 73 54 77 / 90 40 20 10 F10 61 70 56 78 / 90 40 20 10 HHW 70 74 60 76 / 90 50 20 20 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...23 LONG TERM....22
Hazardous weather outlook, Sep 21, 5:15 PM CDT, 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
515 PM CDT MON SEP 21 2009
ARZ001-002-010-011-019-020-029-OKZ049-053>076-221000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
515 PM CDT MON SEP 21 2009
...SEVERE WEATHER AND FLASH FLOODING ONGOING ACROSS NORTHEAST
OKLAHOMA LATE THIS AFTERNOON...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TODAY AND TONIGHT.
TORNADO.
RISK...LIMITED.
AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
SEVERE THUNDERSTORM.
RISK...CRITICAL.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING .
AREA AT GREATEST RISK...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
FLASH FLOOD.
RISK...CRITICAL.
AREA...NORTHEAST OKLAHOMA.
ONSET...ONGOING.
HEAVY RAIN.
RISK...CRITICAL.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
AREA AT GREATEST RISK...NORTHEAST OKLAHOMA .
DISCUSSION...
A COLD FRONT WILL ENTER NORTHEAST OKLAHOMA THIS EVENING AND MOVE
SOUTHEAST ACROSS THE REGION DURING THE OVERNIGHT HOURS. WIDESPREAD
SHOWERS AND THUNDERSTORMS...SOME SEVERE...HAVE ALREADY DEVELOPED
WELL AHEAD OF THE BOUNDARY...AND WILL CONTINUE TO IMPACT MAINLY
NORTHEAST OKLAHOMA WITH ONGOING FLOODING AND SEVERE WEATHER FOR
THE NEXT FEW HOURS. THESE HAZARDS WILL BEGIN TO MOVE TO THE EAST
THIS EVENING AND OVERNIGHT. AS THE FRONT REACHES NORTHWEST
ARKANSAS LATE TONIGHT...THE INSTABILITY WILL BE DECREASING AND THE
RISK OF SEVERE WEATHER IS EXPECTED TO DECREASE AS WELL.
ONE TO THREE INCH RAINFALL AMOUNTS ARE EXPECTED TO BE COMMON
AREAWIDE. LOCAL AMOUNTS OF 3 OR 5 INCHES LIKELY ACROSS NORTHEAST
OKLAHOMA. FLASH FLOODING HAS BEEN OCCURRING AS THE HEAVY RAIN
CONTINUES TO FALL IN THIS AREA
THE OVERALL RISK OF TORNADOES WILL REMAIN LOW. HOWEVER...THE BEST
CHANCES FOR A TORNADO WILL OCCUR WITH DISCRETE CELLS THAT DEVELOP
WELL AHEAD OF THE BOUNDARY
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY...THUNDERSTORM POTENTIAL.
WEDNESDAY...NO HAZARDS.
THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY THROUGH SUNDAY...NO HAZARDS.
EXTENDED DISCUSSION...
THUNDERSTORMS COULD LINGER INTO TUESDAY MORNING...ESPECIALLY
IN NORTHWEST ARKANSAS. THE UPPER LEVEL LOW PRESSURE SYSTEM
THAT IS PUSHING THE COLD FRONT THROUGH THE REGION IS EXPECTED
TO CUT OFF AND LINGER OVER THE PLAINS NORTHWEST AND NORTH OF
OKLAHOMA AND WILL RESULT IN ADDITIONAL SHOWERS AND THUNDERSTORM
CHANCES ON THURSDAY.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION. $$In the hours before
Local storm report, Sep 21, 3:55 PM CDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
355 PM CDT MON SEP 21 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0349 PM TSTM WND GST 1 E BROKEN ARROW 36.05N 95.77W
09/21/2009 E60 MPH TULSA OK TRAINED SPOTTER
&&
PBSLocal storm report, Sep 21, 3:58 PM CDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
358 PM CDT MON SEP 21 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM FLASH FLOOD TULSA 36.13N 95.92W
09/21/2009 TULSA OK PUBLIC
SEVERAL FEET OF WATER COVERING THE ROAD AT 40TH STREET
AND MEMORIAL.
&&Local storm report, Sep 21, 4:40 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
440 PM CDT MON SEP 21 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TSTM WND DMG ADAIR 36.44N 95.27W
09/21/2009 MAYES OK EMERGENCY MNGR
SEVERAL POWER POLES DOWN AND ROOF BLOWN OFF OF A BARN
SLIGHTLY EAST OF ADAIR
&&
PBSLocal storm report, Sep 21, 5:05 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
505 PM CDT MON SEP 21 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM TSTM WND GST 3 SW MORRIS 35.58N 95.90W
09/21/2009 M58 MPH OKMULGEE OK MESONET
&&
PBSLocal storm report, Sep 21, 5:06 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
506 PM CDT MON SEP 21 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0458 PM TSTM WND GST 5 W WAGONER 35.96N 95.46W
09/21/2009 E70 MPH WAGONER OK BROADCAST MEDIA
&&
PBSSpecial weather statement, Sep 21, 5:29 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
529 PM CDT MON SEP 21 2009
ARZ010-011-019-020-212300-
CRAWFORD AR-FRANKLIN AR-MADISON AR-WASHINGTON AR-
529 PM CDT MON SEP 21 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 600 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
SOUTHEASTERN WASHINGTON...NORTHEASTERN CRAWFORD AND SOUTHWESTERN
MADISON
IN WEST CENTRAL ARKANSAS
NORTHERN FRANKLIN
AT 528 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM A 5
MILES SOUTHWEST OF COMBS AND A SECOND STRONG THUNDERSTORM 2 MILES
EAST OF PINEY...MOVING NORTH AT 20 MPH.
A PORTION OF SOUTHEASTERN WASHINGTON...NORTHEASTERN
CRAWFORD...NORTHERN FRANKLIN AND SOUTHWESTERN MADISON COUNTIES WILL
BE AFFECTED BY THESE STORMS THROUGH 600 PM CDT.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3562 9372 3551 9412 3598 9404 3611 9360
TIME...MOT...LOC 2228Z 186DEG 17KT 3578 9389 3559 9402The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 21, 6:15 AM CDT | Special Weather Statement | TSA | Pawnee | 30 min |
| Sep 21, 11:58 AM CDT | Special Weather Statement | TSA | Nowata | 47 min |
| Sep 21, 1:32 PM CDT | Severe Thunderstorm Warning | TSA | Nowata | 58 min |
| Sep 21, 1:42 PM CDT | Severe Thunderstorm Warning | TSA | Craig | 18 min |
| Sep 21, 1:48 PM CDT | Special Weather Statement | TSA | Osage | 27 min |
| Sep 21, 1:53 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 22 min |
| Sep 21, 2:05 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Washington | 55 min |
| Sep 21, 2:10 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Tulsa, Washington | 65 min |
| Sep 21, 2:15 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Washington | 60 min |
| Sep 21, 2:23 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee, Tulsa | 52 min |
| Sep 21, 2:48 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata, Ottawa | 57 min |
| Sep 21, 2:54 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Nowata, Rogers, Tulsa, Wagoner, Washington | 66 min |
| Sep 21, 3:01 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Washington | 38 min |
| Sep 21, 3:24 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee | 66 min |
| Sep 21, 3:26 PM CDT | Flash Flood Warning | TSA | Craig, Mayes, Nowata, Ottawa, Rogers, Tulsa and 1 more | 4 hr |
| Sep 21, 3:32 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes, Ottawa, Rogers | 58 min |
| Sep 21, 3:38 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Ottawa | 67 min |
| Sep 21, 3:53 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee, Tulsa | 37 min |
| Sep 21, 3:56 PM CDT | Severe Thunderstorm Warning | TSA | Okfuskee | 34 min |
| Sep 21, 4:03 PM CDT | Severe Thunderstorm Warning | TSA | Mayes, Muskogee, Okmulgee, Rogers, Tulsa, Wagoner | 42 min |
| Sep 21, 4:25 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okfuskee, Okmulgee, Tulsa, Wagoner | 65 min |
| Sep 21, 4:28 PM CDT | Severe Thunderstorm Warning | TSA | Creek | 32 min |
| Sep 21, 4:32 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes, Ottawa | 43 min |
| Sep 21, 4:35 PM CDT | Flash Flood Warning | TSA | Craig, Delaware, Mayes, Muskogee, Okfuskee, Okmulgee and 3 more | 4 hr |
| Sep 21, 4:42 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Mayes, Muskogee, Okmulgee and 3 more | 63 min |
| Sep 21, 5:01 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Haskell, McIntosh, Muskogee, Okfuskee, Okmulgee and 2 more | 59 min |
| Sep 21, 5:06 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 39 min |
| Sep 21, 5:14 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata, Rogers | 35 min |
| Sep 21, 5:46 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Muskogee, Okmulgee, Wagoner | 59 min |
| Sep 21, 6:17 PM CDT | Special Weather Statement | TSA | Rogers | 28 min |
| Sep 21, 6:34 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Rogers, Tulsa, Washington | 35 min |
| Sep 21, 6:48 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Haskell, McIntosh, Muskogee, Pittsburg and 2 more | 57 min |
| Sep 21, 6:52 PM CDT | Flash Flood Warning | TSA | Adair, Cherokee, McIntosh, Muskogee | 6 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.